# SDR SWAA2017081615716

- Difficulty date: June 28, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER NR 2 WINDOW EXTERNAL EMERGENCY RELEASE INOP.  R&R WINDOW IAW AMM.
